zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exponential dichotomies and transversal homoclinic points. (English) Zbl 0508.58035

37G99Local and nonlocal bifurcation theory
37C70Attractors and repellers, topological structure
34D05Asymptotic stability of ODE
Full Text: DOI
[1] Anosov, D. V.: English transl. Amer. math. Soc. transl.. Amer. math. Soc. transl. (1969)
[2] Arnol’d, V. I.: Instability of dynamical systems with several degrees of freedom. Sov. math. Dokl. 5, 581-585 (1964) · Zbl 0135.42602
[3] Arnol’d, V. I.; Avez, A.: Ergodic problems of classical mechanics. (1968) · Zbl 0167.22901
[4] Bowen, R.: On axiom A diffeomorphisms. NSF-CBMS regional conf. Series, no. 35 (1978)
[5] Chow, S. N.; Hale, J. K.; Mallet-Paret, J.: An example of bifurcation to homoclinic orbits. J. differential equations 37, 351-373 (1980) · Zbl 0439.34035
[6] Chow, S. N.; Hale, J. K.: Methods of bifurcation theory. (1982) · Zbl 0487.47039
[7] Conley, C. C.: Hyperbolic invariant sets and shift automorphisms. Lecture notes in physics no. 38, 539-549 (1975)
[8] Coppel, W. A.: Perturbation of periodic solutions: the degenerate case. Proc. internat. Sympos. nonlinear vibrations, 190-194 (1963) · Zbl 0131.08702
[9] Coppel, W. A.: Stability and asymptotic behavior of differential equations. (1965) · Zbl 0154.09301
[10] Coppel, W. A.: Dichotomies in stability theory. Lecture notes in mathematics no. 629 (1978) · Zbl 0376.34001
[11] Franke, J.; Selgrade, J.: Hyperbolicity and chain recurrence. J. differential equations 26, 27-36 (1977) · Zbl 0329.58012
[12] Hale, J. K.: Ordinary differential equations. (1969) · Zbl 0186.40901
[13] Holmes, P.: A nonlinear oscillator with a strange attractor. Philos. trans. Roy. soc. London ser. A 292, 419-448 (1979) · Zbl 0423.34049
[14] Holmes, P.: Averaging and chaotic motions in forced oscillations. SIAM J. Appl. math. 38, 65-80 (1980) · Zbl 0472.70024
[15] Kirchgraber, U.: Erratiche lösungen der periodisch gestörten pendulgleichung. (1982)
[16] Knobloch, H. W.; Kappel, F.: Gewöhnliche differentialgleichungen. (1974) · Zbl 0283.34001
[17] Melnikov, V. K.: On the stability of the center for time periodic perturbations. Trans. Moscow math. Soc. 12, No. 1, 1-57 (1964)
[18] Millionščikov, V. M.: A proof of the attainability of the central exponents of linear systems. Siberian math. J. 10, 69-73 (1969)
[19] Millionščikov, V. M.: Coarse properties of linear systems of differential equations. Differential equations 5, 1314-1321 (1969)
[20] Moser, J.: Stable and random motions in dynamical systems. (1973) · Zbl 0271.70009
[21] Palmer, K. J.: Averaging and integral manifolds (II). Bull. austral. Math. soc. 2, 369-400 (1970) · Zbl 0191.10303
[22] Robinson, C.: Stability theorems and hyperbolicity in dynamical systems. Rocky mountain J. Math. 7, 425-437 (1977) · Zbl 0375.58016
[23] Sacker, R. J.: The splitting index for linear differential systems. J. differential equations 33, 368-405 (1979) · Zbl 0438.34008
[24] Smale, S.: Differentiable dynamical systems. Bull. amer. Math. soc. 73, 747-817 (1967) · Zbl 0202.55202
[25] Holmes, P.; Marsden, J.: A partial differential equation with infinitely many periodic orbits: chaotic oscillations of a forced beam. Arch. rational mech. Anal. 76, 135-166 (1981) · Zbl 0507.58031